# SDR SWIA200719454

- Difficulty date: December 23, 2007
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,131 hours, 10,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 AT RBL 9 LOWER FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH FLOORBEAM REPAIR PER 601R -53-11-1305/601R 53-11-171.
